# SDR JJBA2011331155

- Difficulty date: January 8, 2011
- Submitted: January 9, 2011
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 26,533 hours, 37,266 cycles
- Engine: Pwa PW123D
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, AIRCREW NOTICED THE 2 FWD FLOOR EMERGENCY LIGHTS INOPERATIVE.  GROUND MX CREW CLEANED AND RESEATED CONNECTORS.  OPS CHECK OF THE EMERGENCY LIGHTING SYS WAS PERFORMED AND CHECKED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
